# SDR 20000601SH022

- Difficulty date: June 1, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N6672C
- Make and model: Cessna 414A
- Aircraft serial: 414A0053
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110231
- Condition: Corroded
- Location: Left Aft
- Part time: 6,667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, LT WING AFT SPAR WING ATTACH FITTINGS, PN''S 5011023-1 AND 5-11024-1, INTERGRANULAR CORROSION FOUND IN AREAS READILY VISIBLE  EACH AREA OF CORROSION APPROXIMATELY 1.50 SQUARE INCH AND APPROXIMATELY .1250 INCH DEEP.  NO IDEA ON SPECIFIC CAUSE.  NOT IN DIRECT AREA OF EXHAUST.  SUBMITTER COMMENDED DETAILED VISUAL INSPECTION TO PREVENT RECURRANCE.  FITTINGS CHANGED WITH NEW PARTS.  (X)
